# SDR GTIA9700215

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - RIGHT WING UPPER SURFACE PANEL NR 1430A HAS EVIDENCE OF CORROSION.  REMOVED CORROSION AND TREATED AREA AS PER DC-9 SRM 51-10-3 PAGES 18 AND 19.  (M)
